MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING; EXTREMITY IMPLANT

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING; EXTREMITY IMPLANT
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: spain.D10 - medical product: catalog#: 010000589, comp rvrs 25mm bsplt ha+adptr, lot#: 104660.Catalog#: 115310, comp rvrs shldr glnsp std 36mm, lot#: j7336441.Catalog#: xl-115363, arcom xl 44-36 std hmrl brng, lot#: 895350.Catalog#: 113628, comp primary stem 8mm mini, lot#: 65641630.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been requested by hospital but not returned.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-02548, 0001825034-2023-02550, 0001825034-2023-02551, 0001825034-2023-02552 h3 other text: requested by hospital but not returned.
 
Event or Problem Description
It was reported that the patient had initial surgery approximately 10 months ago.Subsequently, they had a revision approximately 9 months post-implantation for unknown reasons.It was stated that the patient did not follow the surgeon's instructions and that the patient did not have an infection.There was no contributing condition and the revision went according to plan.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Patient non-compliance to surgeon's instructions was noted.However, with the information available a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING
Common Device Name
EXTREMITY IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18050730
Report Number0001825034-2023-02553
Device Sequence Number7465683
Product Code KWS
UDI-Device Identifier00880304534148
UDI-Public(01)00880304534148(17)261113(10)931240
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115375
Device Lot Number931240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer04/25/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale